# SDR IPXA0M63579

- Difficulty date: October 21, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 48,995 hours, 5,389 cycles
- Engine: Pwa PW4460
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Part number: AMC710641
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, VERTICAL L/E PANEL NR571KL HAS 1EA FASTENER HOLE ENLONGATED.   TRIMMED OUT DAMAGE AT VERTICAL L/E PANEL NR371KL AT ENLONGATED HOLE BETWEEN ZFS553 AND ZFS560.  FABRICATED STRAIGHT SHANK FREEZE PLUG AND INSTALLED REPAIR BUSHING REF EO MD11-5530-40456-A AND STA, SA, EA 011-5 530-01-A2790.
